11 doctors weighed in:

What should I do if I have increasing irritability, occasional blured vision while taking effexor (venlafaxine)?

11 doctors weighed in
Dr. Allen Fein
Family Medicine
7 doctors agree

In brief: Call your physician

Taking any new medication that is followed by significant and unexpected symptoms, is best dealt with by immediately calling your physician.
Most cases would result in advice given to the patient to stop or cut back on the medication, and to also consider another medication and other approaches for the patient's initial needs.

In brief: Call your physician

Taking any new medication that is followed by significant and unexpected symptoms, is best dealt with by immediately calling your physician.
Most cases would result in advice given to the patient to stop or cut back on the medication, and to also consider another medication and other approaches for the patient's initial needs.
Dr. Allen Fein
Dr. Allen Fein
Thank
Dr. John Gillespie
Ophthalmology
3 doctors agree

In brief: Drug effects

Side effects of antidepressants can cause blurriness of vision and as the dose increases this can get worse.
Seek advice from the prescribing physician.

In brief: Drug effects

Side effects of antidepressants can cause blurriness of vision and as the dose increases this can get worse.
Seek advice from the prescribing physician.
Dr. John Gillespie
Dr. John Gillespie
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors